# SDR USAA2014030300018

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 43,608 hours, 17,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM L1 DOOR. HANDLE SEEMS JAMMED.  REMOVED DEBRIS FROM ARMING MECHANISM, OPERATIONS GOOD.
